# SDR WX0A2015033072495

- Difficulty date: March 26, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- Aircraft time: 33,315 hours, 23,555 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3380021140
- Part serial: BB387027N
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 N1 VIBES READS 3.4 ON CLIMB OUT.  ENG VIBES REACH 1.0 PASSING 200FL ON DESCENT 8000.  ENG NR 2 VIBES SPIKED TO 8.8 THEN STABILIZED AT 4.0 FOR REMAINDER OF LANDING, COULD EASILY FEEL THE VIBE THROUGHOUT THE ACFT.  INSPECTION OF ENG NR 2 INLET EVIDENCE OF A BIRD STRIKE.  ACCOMPLISHED INSPECTION OF FOD IAW AMM 72-00-00-200-006A.  FOUND DAMAGED FAN BLADES.  INSPECTED BLADES IAW AMM 72-21-00-210-009A.  FOUND BLADE 16 TORN& OUT OF LIMITS, BLADE #15 DISTORTED/OUT OF LIMITS BLADE #12,14 AND 17 DISTORTED/WITHIN ACCEPTABLE LIMITS.  ACCOMPLISHED SPOT FLUORESCENT PENETRANT INSPECTION IAW AMM 70-51-00-230-002, NO DEFECTS FOUND.  INSTALLED NEW SET OF FAN ROTOR BLADES AT POSITION 15 & 33, & 16 & 34 IAW AMM 72-21-00-300-028-A.  PROCEED WITH INSTALL OF REAR SPINNER CONE & FRONT SPINNER CONE IAW AMM 72-21-00-400-006A 005A.  ENG RUN REQUIRED, REF LOG PAGE 502209.  ACCOMPLISHED BORESCOPE OF COMBUSTION CHAMBER & HPT IAW AMM 72-42-00-290-005, NO DEFECTS NOTED.
